# SDR EVAS091023

- Difficulty date: December 11, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N16605
- Make and model: Boeing 767-300
- Aircraft serial: 26064
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bearing
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINT INSPECTION, FOUND BEARING FREELY ROTATED AND GAP BETWEEN BEARING OUTER RACE AND FITTING LUG ON NR 1 PYLON LT SIDE LOAD FITTING & NR 2 PYLON RT SIDE LOAD FITTING  REPLACED SIDE LOAD FITTING BEARING.
